# SDR TWAA9802801

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Wet
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE, THE FIRST CLASS SECTION OF THE EGRESS LIGHTS WERE FOUND INOPERATIVE.  DRIED ALL MOISTURE ON LAMP CONNECTORS AND IN TRACKS.  CHECK-C 12-13-97 AT STL.  (X)
